Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Leg has rashes and tiny pimples that itch. On polaramine. Is it sufficient?

I was spreading sugar cane mulch and later noticed a small red lump about the size of a 10c piece then little tiny pimples around that which have now joined up and a rash stared from near the red lump on the inside of my upper leg now the rash has spread around my back on my neck and on the backs of my legs it is very very itchy and is driving me crazy I seem to get a bit of relief when I have a shower and I am taking 1 polaramine twice a day which isn t helping
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

you seem to have got a severe allergic reaction.

its important to consult a doctor who can evaluate the severity and extent of the condition and treat it accordingly.

polaramine will not be sufficient to treat it, as it will not resolve with polaramine alone. it may need intake of oral steroid medications depending on the severity.

take care.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor